On regular interstices and selective types in countable arithmetically saturated models of Peano Arithmetic

Volume 158 / 1998

Teresa Bigorajska, Henryk Kotlarski, James H. Schmerl Fundamenta Mathematicae 158 (1998), 125-146 DOI: 10.4064/fm-158-2-125-146

Abstract

We continue the earlier research of [1]. In particular, we work out a class of regular interstices and show that selective types are realized in regular interstices. We also show that, contrary to the situation above definable elements, the stabilizer of an element inside M(0) whose type is selective need not be maximal.

Authors

  • Teresa Bigorajska
  • Henryk Kotlarski
  • James H. Schmerl

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image